# SDR SWIA2025010901

- Difficulty date: January 1, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,229 hours, 40,173 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA SIDE UNRELIABLE AIRSPEED LEAVING DEN ABOUT 500FEET. STALL FAIL, EFIS COMP MON, MACH TRIM DISPLAYED.   (FLIGHT 5347 - FILED CLOSED)    JAN 04, 2025  STATION: DEN--ARRIVED AT A/C AND AFTER REPLACING PITOT LINE REF EAML 1505358. PERFORMED OPS CHECK OF THE STALL PROTECTION COMPUTER IN REF WITH CRJ 200 AMM 27-35-01, OPS CHECK GOOD AT THIS TIME. EFIS COMP MON FAULT NO LONGER PRESENT. PERFORMED OPS CHECK OF THE MACH TRIM IN REF WITH CRJ 200 AMM 27-35-25. OPS CHECK GOOD AT THIS TIME. ALL MESSAGES WERE IN CORRELATION WITH BROKEN PITOT LINE. JAN 09, 2025  STATION: SLC -- NO WRITE UPS SINCE #1 ADC AND #1 STATIC SYSTEM PITOT TUBE CHANGED (CP-29412988 AND CP-29412910). COULD NOT VERIFY AMM 05-51-34 UNRELIABLE AIR DATA INSPECTION WAS COMPLIED WITH. PERFORMED UNRELIABLE AIR DATA INSPECITION PER AMM 05-51-34, NO DISCREPANCIES NOTED. NO FAULTS LOGGED IN MDC. AIR DATA SYSTEM OPS CHECK GOOD AT THIS TIME
